| Model Number |
82865 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Device evaluated by manufacturer: the main coil was returned for analysis.The coil was returned semi inside of an unknown device.The main coil returned was found kinked and stretched.Microscopic investigations revealed that no damages were found on the zap tip of the main coil.Dimensional inspection revealed that the zap tip, overall dimension of the primary coil matches with specification, however, number of fiber bundles did not match the specification.The fibers bundles were loss due to stretching condition.
Event or Problem Description
Reportable based on device analysis completed on 11mar2021.It was reported that the coil got stuck.A 5mm/5.5 mm vortx-18 embolic was selected for use.During the procedure.The coil was advanced into the catheter.However, it could no longer pass when it reached the distal part of the catheter and was stuck.The device was simply pulled out and the procedure was completed with another of the same device.There no complications reported and the patient was stable.However, device analysis revealed loss of fiber bundles.